How to give up paxidep cr when I do not take this medicine for 2 or3 days I feel sad and some like attack on brain. Why?

2 Doctors Answered
Dear user, you are taking medicines but did you go for counseling? If you want to get rid of over thinking and negative thoughts medicines are not enough, counseling is must. My belief is that if you have a good counselor there is no need to medicines or we can reduced or remove them that depend on the individual condition and case history. I need a detail conversation with you so that I am able to help you better, please call and discuss.
Hi, Paxidep cr is an antidepressant prescribed for depression. It enhances the level of serotonin, which is decreased in depression. Normally antidepressant is prescribed for 6 months to 1 years. While stopping it should be tapered and stopped under the supervision of a psychiatrist or else withdrawal symptoms will result.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.